# SDR ASOA06023

- Difficulty date: January 6, 2006
- Submitted: February 3, 2006
- Operation: Air carrier
- Aircraft: N844AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7317
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Fs 467-473
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, CORROSION WAS FOUND ON THE DOUBLER AT FS 467-473, LBL 43-37.  THE MRR WILL REMAIN OPEN PENDING MAINTENANCE DETERMINATION OF APPROPRIATE CORRECTIVE ACTION.  (K)
